[Pseudotumor cerebri secondary to consumption of minocycline in a pediatric patient].
Аннотация
Pseudotumor cerebri is a syndrome characterized by an elevated intracranial pressure greater than 20 cmH2O with ventricles and cerebrospinal fluid of normal characteristics. Consumption of minocycline have been described among the causes associated with this syndrome. We present a 13-year old female patient with a history of acne treated with minocycline who began with severe headache, diplopia and blurred vision. The diagnosis of pseudotumor cerebri was made, indicating the immediate antibiotic suspension and the beginning of the treatment with acetazolamide. Although the pathogenesis of pseudotumor cerebri is not fully known, an association with minocycline has been observed. This antibiotic is often used by health professionals for the management of acne, so it is important to consider its complications before being prescribed.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.